# SDR MASA2015102312494

- Difficulty date: October 23, 2015
- Submitted: October 24, 2015
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 13,588 hours, 13,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP INOPERATIVE EXIT LT ROW 13.
